# SDR TSAA0277173

- Difficulty date: August 11, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N817AL
- Make and model: Boeing 737-200
- Aircraft serial: 23292
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG80A6
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EPR DROPPED OFF ON CLIMB OUT OF 7,000 FEET.  NR 1 ENGINE EPR WAS 1.73 AND NR 2 ENGINE EPR WAS 1.85.  BOTH THE NR 1 AND NR 2 ENGINES NR 1 WAS 89 PERCENT AND NR 2 WAS 92 PERCENT.  THE AIRCRAFT RETURNED AND LANDED IN HNL WITH NO FURTHER INCIDENT.  (ETOPS A/C OR NON ETOPS FLIGHT)  MAINTENANCE INSPECTED THE NR 1 ENGINE AND PURGED THE PT2 AND PT7 LINES.  THE NR 1 ENGINE EPR TRANSMITTER WAS REPLACED IAW MM.  A HIGH POWER RUN AND POWER ASSURANCE CHECK WAS COMPLETED ON THE NR 1 ENGINE.  NO DISCREPANCIES WERE NOTED AND THE AIRCRAFT RETURNED TO SERVICE.
